# SDR UIEA2018120902805

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,402 hours, 20,794 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START. PERFORMED APU BITE PROCEDURE IAW AMM 49-11-00 F/T 815, NO FAULTS AT THIS TIME. APU OPS CHECK NORMAL IAW AMM 49-11-00.
